Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 410292, 11 pages
http://dx.doi.org/10.1155/2015/410292
Research Article

A PD-Type Iterative Learning Control for a Class of Switched Discrete-Time Systems with Model Uncertainties and External Noises

Department of Applied Mathematics, School of Mathematics and Statistics, Xi’an Jiaotong University, 28 Xianning West Road, Xi’an, Shaanxi 710049, China

Received 25 March 2015; Revised 27 May 2015; Accepted 9 June 2015

Academic Editor: Manuel De la Sen

Copyright © 2015 Xuan Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. de la Sen and A. Ibeas, “On the global asymptotic stability of switched linear time-varying systems with constant point delays,” Discrete Dynamics in Nature and Society, vol. 2008, Article ID 231710, 31 pages, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. Z. Sun, Switched Linear Systems: Control and Design, Springer, 2006.
  3. X.-H. Bu, F.-S. Yu, Z.-S. Hou, and F.-Z. Wang, “Iterative learning control for a class of linear discrete-time switched systems,” Acta Automatica Sinica, vol. 39, no. 9, pp. 1564–1569, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. L. Zhang, P. Shi, and M. Basin, “Robust stability and stabilization of uncertain switched linear discrete time-delay systems,” IET Control Theory & Applications, vol. 2, no. 7, pp. 606–614, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. J.-X. Lin and S.-M. Fei, “Robust exponential admissibility of uncertain switched singular time-delay systems,” Acta Automatica Sinica, vol. 36, no. 12, pp. 1773–1779, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. J. Lian and J. Zhao, “Output feedback variable structure control for a class of uncertain switched systems,” Asian Journal of Control, vol. 11, no. 1, pp. 31–39, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. H. Lin and P. J. Antsaklis, “Asymptotic disturbance attenuation properties for uncertain switched linear systems,” Nonlinear Analysis: Hybrid Systems, vol. 4, no. 2, pp. 279–290, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. J. Li, W. Wu, J. Yuan, Q. Tan, and X. Yin, “Delay-dependent stability criterion of arbitrary switched linear systems with time-varying delay,” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 347129, 16 pages, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. B. Du and X. Zhang, “Delay-dependent stability analysis and synthesis for uncertain impulsive switched system with mixed delays,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 381571, 9 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. Z. Ji, L. Wang, and X. Guo, “Design of switching sequences for controllability realization of switched linear systems,” Automatica, vol. 43, no. 4, pp. 662–668, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. D. Cheng, “Controllability of switched bilinear systems,” IEEE Transactions on Automatic Control, vol. 50, no. 4, pp. 511–515, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. J. P. Hespanha, D. Liberzon, D. Angeli, and E. D. Sontag, “Nonlinear norm-observability notions and stability of switched systems,” IEEE Transactions on Automatic Control, vol. 50, no. 2, pp. 154–168, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. X. Bu, Z. Hou, F. Yu, and Z. Fu, “Iterative learning control for a class of non-linear switched systems,” IET Control Theory and Applications, vol. 7, no. 3, pp. 470–481, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. X. Xu and P. J. Antsaklis, “Optimal control of switched systems based on parameterization of the switching instants,” IEEE Transactions on Automatic Control, vol. 49, no. 1, pp. 2–16, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. L. Wu, W. X. Zheng, and H. Gao, “Dissipativity-based sliding mode control of switched stochastic systems,” IEEE Transactions on Automatic Control, vol. 58, no. 3, pp. 785–791, 2013. View at Publisher · View at Google Scholar · View at Scopus
  16. H. Song, L. Yu, D. Zhang, and W.-A. Zhang, “Finite-time H control for a class of discrete-time switched time-delay systems with quantized feedback,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 12, pp. 4802–4814, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. S. Arimoto, S. Kawamura, and F. Miyazaki, “Bettering operation of robots by learning,” Journal of Robotic Systems, vol. 1, no. 2, pp. 123–140, 1984. View at Publisher · View at Google Scholar
  18. X. Bu, F. Yu, Z. Fu, and F. Wang, “Stability analysis of high-order iterative learning control for a class of nonlinear switched systems,” Abstract and Applied Analysis, vol. 2013, Article ID 684642, 13 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  19. X. Bu, F. Yu, and Z. Hou, “Iterative learning control for linear switched systems with arbitrary switched rules,” in Proceedings of the 10th World Congress on Intelligent Control and Automation (WCICA '12), pp. 1182–1187, Beijing, China, July 2012. View at Publisher · View at Google Scholar · View at Scopus
  20. X. Ruan, Z. Z. Bien, and Q. Wang, “Convergence properties of iterative learning control processes in the sense of the Lebesgue-p norm,” Asian Journal of Control, vol. 14, no. 4, pp. 1095–1107, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. H.-S. Ahn, Y. Q. Chen, and K. L. Moore, “Iterative learning control: brief survey and categorization,” IEEE Transactions on Systems, Man and Cybernetics Part C: Applications and Reviews, vol. 37, no. 6, pp. 1099–1121, 2007. View at Publisher · View at Google Scholar · View at Scopus
  22. H. S. Ahn, K. L. Moore, and Y. Q. Chen, Iterative Learning Control: Robustness and Monotonic Convergence for Interval Systems, Springer, New York, NY, USA, 2007.
  23. J. Nygren, K. Pelckmans, and B. Carlsson, “Approximate adjoint-based iterative learning control,” International Journal of Control, vol. 87, no. 5, pp. 1028–1046, 2014. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet